TTPU

Connect

Akhtam Dzhalilov

natural-mathematical science department​

Professor

ACADEMIC DEGREE

Dr.Sci

Scopus Profile

Teaching Subjects

2000

Doctor of Sciences in Physics and Mathematics, Institute of Mathematics Sciences Academy of Uzbekistan, Tashkent   

1987Ph.D in Physics and Mathematics, Moscow State University
1982-1985

Graduate Student of Mathematics and Mechanics Faculty of Moscow State University

1979M.Sc. in Mathematics, Moscow State University

2012-pres.

Professor of Turin Polytechnic University in Tashkent (permanent position)

2013-pres.Professor of National University of Uzbekistan
2005-2012Head and Professor of Department Probability and Mathematical Statistics, Mathematics and Mechanics Faculty of Samarkand State University
2001-2004

Professor of Department of Analysis of Mathematics and Mechanics Faculty of Samarkand State University

1998-2001

Associate Professor of Mathematics and Mechanics Faculty of Samarkand State University

1995-1998Post-Doctoral Position at Mathematical Faculty of Tashkent State University
1986-1995

Associate Professor of Mathematics and Mechanics Faculty of Samarkand State University

1980-1982

Junior Research Associate of Mechanics and Mathematics Faculty of Moscow State University

1979-1980

Junior Research Associate of Institute of Mathematics Sciences Academy of Uzbekistan, Tashkent

RESEARCH GRANTS:      

  •  2011/2012 Fulbright Visiting Scholar, Stony Brook university, USA
  • 2002, 2004, 2005: Research Fellowship, The Royal Society, England
  • 2004: Research Fellowship, DAAD, Germany
  • 2004: Research Fellowship of Lill 1 University, France
  • 2007, 2008, 2009, 2010, 2011, 2013, 2015: Research Fellowship, German Research  Foundation (DFG), Germany   
  • 1998, 2001, 2002, 2010,2011,2016: Research Fellowship, Abdus Salam ICTP, Italy
  • 2014 Research Fellowship, Politecnico di Torino, Turin, Piedmont, Italy
  • 2013, 2015: Research Fellowship, National University of Malaysia
  • 2007, 2008: Research Fellowship, TUBITAK, Turkey

 

MEMBERSHIPS:

  • Senior Associate of the International Centre for Theoretical Physics (ICTP), 2015-2021.
  • Member of Uzbek Mathematical Union

  •  Dynamical Systems and its Applications
  • Probability & Stochastic Process
  • Chaotic Dynamics
  • Statistical Physics
  • Mathematical Analysis
  • Functional Analysis
  • Mathematical Biology

 

MAIN PUBLICATIONS IN LAST FIVE YEARS:

 

  1. Dzhalilov, D.Mayer and U.Safarov. On the conjugation of piecewise smooth circle homeomorphisms with a finite number  of  break  points.  Nonlinearity, 28, p.2441-2459, 2015.
  2. Dzhalilov, L.Nicolodi, E.Musso. Conformal geometry of timelike curvesin the (1+2)-Einstein universe, Nonlinear Analysis 143, 224-255, 2016.
  3. Akhadkulov, A. Dzhalilov, K. Khanin. “Notes on a theorem of Katznelson and Ornstein”, Discrete and Continuous Dynamical Systems, 37 (9), 4587-4609, (2017)
  4. Kleyber Cunha, Akhtam Dzhalilov, Abdumajid Begmatov, Renormalizations of circle maps with several break points ( arXiv:1706.03654 [math.DS]) 12 June 2017
  5. Akhtam Dzhalilov, Alisher Jalilov, Dieter Mayer, A remark on Denjoy's inequality for PL circle homeomorphisms with two break points Journal of Mathematical Analysis and Applications, 458, pp. 508–520, 2018
  6. Azamov, L. Bunimovich, A. Dzhalilov, H.K. Zhang: Differential Equations and Dynamical Systems, 2 UZUZCAMP, Urgench, Uzbekistan, August 8-12, 2017, Springer Proceedings in Mathematics and Statistics, V.268, 295 pages, Springer, 2018
  7. Akhadkulov Habibulla, Dzhalilov Akhtam and Konstantin Khanin: On Linearization of Circle Diffeomorphisms. Springer Proceedings in Mathematics and Statistics, 2 USUZCAMP, Urgench, Uzbekistan, August 8-12, p. 1-8, 2018
  8. Akhtam Dzhalilov, Alisher Jalilov and Dieter Mayer: On Herman’s Theorem for Piecewise Smooth Circle Maps with Two Breaks. Springer Proceedings in Mathematics and Statistics, 2 USUZCAMP, Urgench, Uzbekistan, August 8-12, p. 75-100, 2018
  9. Dzhalilov, D.Mayer, S. Djalilov, A. Aliyev: An Extention of Herman’s Theorem for Nonlinear Circle Maps with Two Breaks. Russian Journal of Nonlinear Dynamics, vol. 14, no. 4, p. 553–577, 2018
  10. Necip Simsek, Akhtam Dzhalilov, Emilio Musso: Some remarks on the geometry of circle maps with a break point. Filomat 32(16), 2018

 

Publications in national refereed journals

  1. Dzhalilov: Small perturbations of some critical maps of the interval, Uzbek Math. Jorn., N3, p. 17-25, 2015 (in Russian).
  2. Dzhalilov, A. Begmatov: On orbits of irrational rotations, Uzbek Math. Jorn., N2, p. 9-16, 2016 (in Russian).
  3. Dzhalilov, K. Khummamatova: Gibbs measures of Payerls model, Doklady Akad. Nauk Uzbekistan, N2, p.4-9. 2016 (in Russian).
  4. A. Dzhalilov, A. Aliyev. On location of singularity points of circle maps. Uzbek Mathematical Journal, 2019, Number 1, P. 50-59.
  5. Dzhalilov A.A., Abduhakimov S.Kh. Periodic points of the unstable Feigenbaum separatrix. Bulletin of the Institute of Mathematics, 2019, No 6, pp. 13-16. (in Russian).
  6. Dzhalilov, Akhtam and Khomidov, Mukhriddin (2019) "The waiting time and dynamic partitions," Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences: Vol. 2: Iss. 1 , Article 3. Available at: https://uzjournals.edu.uz/mns_nuu/vol2/iss1/3.

 

55